Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 107, Issue 1
Publication Date: 2007

Alexander Zimmermann. Invariance of generalised Reynolds ideals under derived equivalences. 107A(1):1-9. [FullText]
Claas E. Röver. On subgroups of the Pentagon group. 107A(1):11-13. [FullText]
Nevin Gürbüz. Bending fluctuations of an elastic line on a curved surface in R³ 1. 107A(1):15-29. [FullText]
M.J. Crabb, W.D. Munn. The contracted l1-algebra of a McAlister monoid. 107A(1):31-41. [FullText]
Umakanthan Saravanan, K.R. Rajagopal. On some finite deformations of inhomogeneous compressible elastic solids. 107A(1):43-72. [FullText]
Hugo Arizmendi, Ángel Carrillo. On the topologically invertible elements of a topological algebra. 107A(1):73-80. [FullText]
Salah Mecheri. Generalised Weyl's theorem for posinormal operators. 107A(1):81-89. [FullText]
Gabriel T. Prajitura. Convergence of functions of operators in the strong operator topology. 107A(1):91-100. [FullText]
G. Costakis, V. Nestoridis, V. Vlachou. Smooth univalent universal functions. 107A(1):101-114. [FullText]